# SDR IPXA2016051903567

- Difficulty date: May 9, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 28,624 hours, 4,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B0616550
- Condition: Cracked
- Location: Bs 2020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D1, CRACK WAS FOUND ON THE INTERCOSTAL, OF BULK CARGO COMPARTMENT AT BS 2020, RBL 38.525 PERFORM REPAIR IAW B747-5310-60728-A.
